MathSciNet Relay Station
MathSciNet bibliographic data
MR2324557 35J10 (35B05)
Helffer, B.; Hoffmann-Ostenhof, T. Converse spectral problems for nodal domains. Mosc. Math. J. 7 (2007), no. 1, 67–84, 167.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement